Bromphenir

Showing Results 1 - 20 of 254. RSS Feed
 Brompheniramine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 Brompheniramine + Phenylephrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
bromphenir pseudoephed dm syrup
2 Replies RSS
does this medication help relieve fluid in ears? can it be used nightly for a week, 2 weeks to help eliminate fluid in the ears of a 55lb, 5-1/2 yr old? ## Hello, Owens mom! How are you? At his age, you really need to take them to their pediatrician. It's not advisable to try to diagnose the problem and treat it yourself. The doctor will be able to give a proper diagnosis and then discuss the treatment options. Does the child seem to be in pain? How do you know they have fluid in the ear? ## Can you take this with children's Tylenol? She is 4yrs.old ...
Updated 6 months ago in Children's Tylenol.
Wed, Apr 05 '17, 5:52 PM
 Brompheniramine + Pseudoephedrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
Brompheniramine-DM Drug Information
1 Reply RSS
My son is 9 yrs old and weighs 89 lbs. How much Brompheniramine-DM should I administer and how often can I give it to him? ## Has this medication been prescribed for him? You should always follow his doctor's dosing instructions, or those provided on the packaging. Is he on any other medications? Does have any chronic medical conditions? The FDA warns that this medication carries the risk of being habit forming and may cause side effects, such as nausea, dizziness, and dry mouth. ...
Updated 1 month ago in Brompheniramine.
Mon, Sep 18 '17, 7:07 PM
allergic to Brompheniramine Maleate
2 Replies RSS
I have to take generic wellbutrin (bupropion sr 150 2x daily) Now can only get from CVS or Walgreens. I am allergic to brompheniramine maleate (dimatapp) and am trying to figure out how bupropion interacts with it. I previously got pills from another phanrmacy (which I can't anymore). The pills from there were white coated. These are the green with the u12. These seem to not work like the white ones. Wondering about my allergy to brompheniramine maleate causing the problem and what to do about it. ## Brompheniramine and Buproprion are in two completely different medication classes, so they are unrelated and one would not be causing you to have a problem with the other. Learn more Brompheniramine details here. Learn more Buproprion details here. What type of problem are you having? I... ...
Updated 5 years ago in Brompheniramine.
Tue, Jul 03 '12, 6:55 PM
 Dexbrompheniramine + Pseudoephedrine
Dexbrompheniramine is an antihistamine with anticholinergic properties[1] used to treat allergic conditions such as hay fever or urticaria. It is the pharmacologically active dextrorotatory isomer of brompheniramine. It was formerly marketed in combination with pseudoephedrine under the name Drixoral in the US and Canada. Dexbrompheniramine is a first generation antihistamine that reduces the effects of the neurotransmitter histamine in the body; sneezing, itching, watery eyes, and runny nose...
 Brompheniramine + Phenylpropanolamine
Dimetapp is a brand of over-the-counter cold and allergy medicines manufactured by Pfizer (formerly Wyeth). At one point, Dimetapp as a household word referred to a single combination preparation marketed to relieve symptoms of the common cold, containing brompheniramine (an antihistamine) and phenylephrine (decongestant replacing the formerly used pseudoephedrine, which itself replaced phenylpropanolamine). Variants were created, including Dimetapp DM with the addition of dextromethorphan (a...
 Brompheniramine + Guaifenesin + Hydrocodone
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 Brompheniramine + Hydrocodone + Pseudoephedrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 Brompheniramine + Dextromethorphan + Guaifenesin
Dextromethorphan (DXM or DM) is a drug of the morphinan class with sedative, dissociative, and stimulant properties (at higher doses). It is a cough suppressant in many over-the-counter cold and cough medicines including generic labels and store brands, Benylin DM, Mucinex DM, Camydex-20 tablets, Robitussin, NyQuil, Dimetapp, Vicks, Coricidin, Delsym, TheraFlu, Cheracol D, and others. Dextromethorphan has also found numerous other uses in medicine, ranging from pain relief (as either the prim...
 Acetaminophen + Brompheniramine + Pseudoephedrine
Paracetamol, also known as acetaminophen or APAP, is a medication used to treat pain and fever.[1] It is typically used for mild to moderate pain.[1] The quality of the evidence regarding the use for fever relief in children is poor.[11] It is often sold in combination with other ingredients such as in many cold medications.[1] In combination with opioid pain medication, paracetamol is also used for more severe pain such as cancer pain and post-surgery pain.[12] It is typically used either by...
 Brompheniramine + Dextromethorphan + Phenylephrine
Dextromethorphan (DXM or DM) is a drug of the morphinan class with sedative, dissociative, and stimulant properties (at higher doses). It is a cough suppressant in many over-the-counter cold and cough medicines including generic labels and store brands, Benylin DM, Mucinex DM, Camydex-20 tablets, Robitussin, NyQuil, Dimetapp, Vicks, Coricidin, Delsym, TheraFlu, Cheracol D, and others. Dextromethorphan has also found numerous other uses in medicine, ranging from pain relief (as either the prim...
 Brompheniramine + Dextromethorphan + Pseudoephedrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 Acetaminophen + Brompheniramine + Dextromethorphan + Pseudoephedrine
Dimetapp is a brand of over-the-counter cold and allergy medicines manufactured by Pfizer (formerly Wyeth). At one point, Dimetapp as a household word referred to a single combination preparation marketed to relieve symptoms of the common cold, containing brompheniramine (an antihistamine) and phenylephrine (decongestant replacing the formerly used pseudoephedrine, which itself replaced phenylpropanolamine). Variants were created, including Dimetapp DM with the addition of dextromethorphan (a...
 Iofed Brompheniramine + Pseudoephedrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 Allent Brompheniramine + Pseudoephedrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 M-Hist Brompheniramine + Pseudoephedrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 Bromfed Brompheniramine + Phenylephrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...
 Endafed Brompheniramine + Pseudoephedrine
Brompheniramine (Bromfed, Dimetapp, Bromfenex, Dimetane, BPN, Lodrane), commonly marketed as its salt brompheniramine maleate, is an antihistamine drug of the propylamine (alkylamine) class. It is readily available over the counter and is indicated for the treatment of the symptoms of the common cold and allergic rhinitis, such as runny nose, itchy eyes, watery eyes, and sneezing. It is a first-generation antihistamine. Brompheniramine is part of a series of antihistamines including phenirami...

Page 1 of 13. (254 total results)
Showing up to 5 pages (max 100 results)

Next Page >


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 23 October 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.